U.S. doctors online nowAsk doctors free
Lake Worth, FL
A 61-year-old male asked about a 44-year-old male:

On subx.05mg.doxepin10mg makes me a zombie, yet i feel aniexty. doing everyth, walk, swim..why do i feel this way. been off meth 5 months. help!

1 doctor answer2 doctors weighed in
Dr. Donald Jacobson
A Verified Doctoranswered
41 years experience
Suboxone: I suspect you have tapered the Suboxone too quickly and are in withdrawal. You may, however, have an untreated anxiety disorder. Doxepin even at very low doses can be very sedating depending on how slowly your liver metabolizes it. Please discuss these issues with your prescribing physician. Both meds can worsen central sleep apnea, but you likely experienced symptoms with the lowering of your narcotic dose. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 18, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.